Amoxicillin

Amoxicillin is a penicillin-type antibiotic used to treat various bacterial infections. It is used to treat diseases caused by bacteria, like bronchitis, pneumonia, pulpitis, gonorrhea, tonsillitis, etc. Amoxicillin along with other medicines are used to treat peptic ulcers caused by H.pylori bacteria.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My mother has fever, lower stomach pain, vomiting and cold. Does she have UTI?

Query: Hi doctor, My mother is having lower stomach pain, vomiting, fever, feeling cold, and not feeling hungry. She took Aciloc 150 and Mucaine gel in the afternoon. After that, she took Sompraz D 40 before having dinner. She took a rice meal at dinner and she vomited it. Then she was given Pantoprazole ...  Read Full »


Dr. Sandeep V Nair

General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Your mother can have a urinary tract infection (UTI) and it needs to be evaluated. Lower abdominal pain, fever, and decreased appetite can be due to symptoms of UTI. Kindly do a urine routine and if it shows the presence of pus cells or bacteria, then she needs to take ...  Read Full »

Can I take Amoxicillin with blood pressure tablets for tooth infection?

Query: Hi doctor,I have a tooth infection and started taking Amoxycillin 500 mg yesterday. I am taking Ecospirin 75 mg, Tazloc 40/5 mg, and Roseday F 10 mg daily. Is there any contraindication to take Amoxycillin along with these regular medicines?   Read Full »


Dr. Isaac Gana

Cardiologist

Answer: Hi, Welcome to icliniq.com. There is no contraindication to any of these medicines.   Read Full »

I have fever with headache and nasal congestion for eight days. Could it be COVID-19 or flu?

Query: Hi doctor, I have a fever for eight days. I have a highest temperature of 38 degrees. I also have headaches, eye pain, and nasal congestion. I suspect it to be a COVID-19. But I do not have a cough and loss of taste and smell sensation. I am taking Paracetamol for fever and it drops for a few hours...  Read Full »


Dr. Ma Loida Sajonas

Family Physician

Answer: Hi, Welcome to icliniq.com. It is really prudent to rule out COVID-19 (severe acute respiratory syndrome coronavirus 2) infection now. Based on your symptoms, you can have other conditions such as acute bacterial rhinosinusitis, as you have nasal congestion. Anyways, Covid or bacterial rhinosinusiti...  Read Full »

What could be the small irritable pimples on the inner labia?

Query: Hi doctor, I have small pimple-like swelling on my inner labia, which developed a head and broke to release fluid. But I am not sure if it indeed was a pimple or something else, as I can still feel a little hardness and swelling in that spot. And the skin on that side of my vulva has become red and ...  Read Full »


Dr. Nadia Khan

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I am very sorry to hear that you have this problem, but I do not think it is something to worry about. Please do not use any chemicals or detergents or antiseptic over the area, as the area is very sensitive, and such products will cause harm rather than doing any ...  Read Full »

Why am I experiencing weight loss, stomach burn, and throat pain?

Query: Hi doctor, I feel nausea and painful throat. It is paining inside the throat and some coffee color blood came out from the throat while spitting. I am experiencing unexpected weight loss for the last four months. I also have nausea, chest pain and stomach burning. I had an endoscope and a blood test...  Read Full »


Dr. A K Srivastava

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query and attached files (attachment removed to protect patient identity). It appears that you are suffering from erosive gastritis. This in turn leads to gastroesophageal reflux disease. I suggest you antacid with PPI (proton-pump inhibitors). Co...  Read Full »

I cough hardly with thick saliva and phlegm. How to cure it?

Query: Hi doctor. I got sick two weeks ago. I had temperature, cough, running nose. After a week, I got neuralgia. I had a sharp pain near the heart and tested for corona. It was negative. After 3 days, my throat started to hurt. I also had belly pain, loss of appetite, weakness, and nausea. Now I am gett...  Read Full »


Dr. Sandeep Shrestha

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq, As per your concerns it can be peritonsillitis as there is inflammation over the anterior and posterior pillar. And also your are having cough and sputum production it can be associated with respiratory tract infection. Treatment 1)Tab Amoxiclav 625 mg 3 times a day for...  Read Full »

Does sinusitis usually cause loss of taste?

Query: Hi doctor, I am a 40 year old female, non smoker. I had a sinus infection as a result of cold nearly two months ago. I was put on Doxycycline for two weeks and then a steroid nasal spray when the inflammation in my nose had not resided. I can smell things quite clearly up close to my nose but canno...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hi, Welcome to icliniq.com. We will help you alleviate the problem. I understand that you are a 40 year old otherwise healthy lady suffering from sinus infection. You perceive smells close up your nose but have decreased taste sensation. You are worried about when the taste sensation will return a...  Read Full »

What causes recurrent bumps in the pubic area?

Query: Hi doctor, This query is about bumps in my pubic area. I am a 23 year old female. These bumps sometimes appear with pus and that looks like a huge pimple or skin colored bumps. They have occurred around and inside the labia from teenage time. One gynecologist told me that it might be ingrown hair, b...  Read Full »


Dr. Jyoti Gupta

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. These bumps seem to be a sign of infection. You need to take a good course of antibiotics. I suggest you tablet Augmentin Duo 1000 mg (Amoxicillin and Clavulanic acid) twice daily for five days. If there is no relief, then you may need to see a gynecologist to drain it. A...  Read Full »

Can rough masturbation cause a lump near the vagina?

Query: Hello doctor, I have a lump on my inner thigh near my vagina. The lump is very small, the size of half a pea, and is painless. It has been there for weeks. It is a few, maybe 2 to 3 inches from my vagina. I do not notice it unless I touch it. Touching it makes me worried that it is bad. I am young...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. How are you doing? I do not see any reason for you to worry. This painless structure is an enlarged lymph node. It may be 2 to 4 cm in size and will be slightly mobile, not painful, and feel firm. The area mentioned in your history and the picture (attachment removed ...  Read Full »

Can you take Tylenol with Amoxicillin?

Query: Hi doctor, Yesterday, I had my wisdom tooth extracted. I received a prescription for Tylenol 3 (equivalent to Acetaminophen 300 mg and Codeine 30 mg) for pain and Amoxicillin (500 mg) to prevent infection. I immediately took one Amoxicillin as I walked out of the dental office and for the rest of th...  Read Full »


Dr. Pooja Pardhi

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi. Welcome to icliniq.com. I have gone through your query and can understand your health concern. The allergic reaction can be due to Amoxicillin only, because Acetaminophen and Codeine will not cause any allergic reaction. I suggest you to stop Amoxicillin. You can use any of the Cephalosporin ins...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.